# SDR SCNA20201116249

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BEAM HAS CORROSION STA 328, RBL11.5, WL 207.  CORROSION ON FLOOR BEAM AT BS 328 RBL 11.5 WL 207 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM 53-10-51-1A-1.  REMOVED AND REPLACED UPPER CHORD AND FASTENER, PER 737-800 SRM 51-40-02 AND 737-800 SR, 53-10-51-2R-7 REF CUSTOMER CARD 00323 FOR REPAIR ACCOMPLISHMENTS.
